Economics at your fingertips  

Statistics & Probability Letters

1982 - 2021

Current editor(s): Somnath Datta and Hira L. Koul

From Elsevier
Bibliographic data for series maintained by Catherine Liu ().

Access Statistics for this journal.
Track citations for all items by RSS feed
Is something missing from the series or not right? See the RePEc data check for the archive and series.

Volume 8, issue 5, 1989

Functional calculus and asymptotic theory for statistical analysis pp. 397-405 Downloads
Jun Shao
A note on the asymptotic covariance matrix of the Yule--Walker estimator pp. 407-410 Downloads
Keith Knight
Imputation of missing values using density estimation pp. 411-418 Downloads
D. M. Titterington and J. Sedransk
A universal lower bound for the kernel estimate pp. 419-423 Downloads
Luc Devroye
On the non-consistency of the L2-cross-validated kernel density estimate pp. 425-433 Downloads
Luc Devroye
On the bivariate normal distribution and association models for ordinal categorical data pp. 435-440 Downloads
Mark P. Becker
A note on Banach's match box problem pp. 441-443 Downloads
Lars Holst
Mean squared errors of estimators of the intensity function of a nonhomogeneous Poisson process pp. 445-449 Downloads
Steven E. Rigdon and Asit P. Basu
Limit distribution of spacings statistics when the sample size is random pp. 451-456 Downloads
Girish Aras, S. Rao Jammalamadaka and X. Zhou
Applications of a necessary and sufficient condition for OLS to be BLUE pp. 457-461 Downloads
Badi Baltagi
Characterizations of infinite dimensional Gaussian shift experiments pp. 463-468 Downloads
Harald Luschgy
A transformation useful for bounding a forecast pp. 469-475 Downloads
Patrick A. Thompson
Stable limit distributions for strongly mixing sequences pp. 477-483 Downloads
Manfred Denker and Adam Jakubowski
Note on a characterization of gamma distributions pp. 485-487 Downloads
Wen-Jang Huang and Li-Sue Chen
A caution on mixing conditions for random fields pp. 489-491 Downloads
Richard C. Bradley
On a loss of memory property of the maximum pp. 493-496 Downloads
Tailen Hsing

Volume 8, issue 4, 1989

Sharp inequalities between skewness and kurtosis pp. 297-299 Downloads
Vijay K. Rohatgi and Gábor J. Székely
On best possible approximations of local time pp. 301-306 Downloads
Miklós Csörgo and Lajos Horvath
Stein's method in a two-dimensional coverage problem pp. 307-314 Downloads
David J. Aldous
On the non-parametric estimation of the bivariate extreme-value distributions pp. 315-323 Downloads
Paul Deheuvels and José Tiago de Oliveira
On point processes in the plane pp. 325-328 Downloads
C. Arenas
On pricing of market-indexed certificates of deposit pp. 329-334 Downloads
Joseph C. Gardiner and Shlomo Levental
Characterization of discrete models by distribution based on their partial sums pp. 335-337 Downloads
N. Unnikrishnan Nair and N. Hitha
On the behaviour of the sample autocovariances and autocorrelations of a seasonal arima model pp. 339-345 Downloads
Alain Latour and Roch Roy
Bandwidth selection for kernel estimate with correlated noise pp. 347-354 Downloads
Shean-Tsong Chiu
Nonparametric regression M-quantiles pp. 355-362 Downloads
J. Antoch and P. Janssen
Markov processes with infinitely divisible limit distributions: some examples pp. 363-369 Downloads
Douglas Kelly and Gordon Simons
Markov processes and exponential families on a finite set pp. 371-376 Downloads
Bernard Ycart
A characterization of the pareto process among stationary stochastic processes of the form Xn = c min(Xn-1, Yn) pp. 377-380 Downloads
Barry C. Arnold and J. Terry Hallett
Tailweight and life distributions pp. 381-387 Downloads
J. Averous and M. Meste
A probability distribution associated with events with multiple occurrences pp. 389-395 Downloads
John Panaretos and Evdokia Xekalaki

Volume 8, issue 3, 1989

A note on the accuracy of bootstrap percentile method confidence intervals for a quantile pp. 197-200 Downloads
Peter Hall and Michael A. Martin
Bootstrap inversion of edgeworth expansions for nonparametric confidence intervals pp. 201-206 Downloads
Robert K. Rayner
A characterization of gumbel's family of extreme value distributions pp. 207-211 Downloads
Christian Genest and Louis-Paul Rivest
Intrinsic estimation of the dependence structure for bivariate extremes pp. 213-218 Downloads
J. Tiago de Oliveira
Embedding in extremal processes and the asymptotic behavior of sums of minima pp. 219-223 Downloads
Raúl Gouet
A martingale approach to strong convergence in a generalized Pólya-Eggenberger urn model pp. 225-228 Downloads
Raúl Gouet
On diffusions that cannot escape from a convex set pp. 229-234 Downloads
Andrzej Korzeniowski
Some asymptotic properties of an estimate of the survival function under dependence conditions pp. 235-243 Downloads
George G. Roussas
Rate of convergence of the spline estimates for Markov chains pp. 245-253 Downloads
Prabir Burman
Positive definite norm dependent functions on l[infinity] pp. 255-260 Downloads
Jolanta K. Misiewicz
Bounds on expectations of order statistics for dependent samples pp. 261-265 Downloads
Donald R. Hoover
Optimum biased spring balance weighing designs pp. 267-271 Downloads
Krystyna Katulska
Two stage conditionally unbiased estimators of the selected mean pp. 273-278 Downloads
Arthur Cohen and Harold B. Sackrowitz
Infinite dimensional parameter identification for stochastic parabolic systems pp. 279-287 Downloads
ShinIchi Aihara and Arunabha Bagchi
Method of Kim-Zam: an algorithm for computing the maximum likelihood estimator pp. 289-296 Downloads
James C. Fu

Volume 8, issue 2, 1989

Rank-based inference for linear models: asymmetric errors pp. 97-107 Downloads
James C. Aubuchon and Thomas P. Hettmansperger
A local cross-validation algorithm pp. 109-117 Downloads
Peter Hall and William R. Schucany
A simple characterization of non-randomized admissible procedures in group testing pp. 119-122 Downloads
Y. C. Yao
Poisson limits for generalized random allocation problems pp. 123-127 Downloads
Bernard Harris
One-sided confidence intervals on nonnegative sums of variance components pp. 129-135 Downloads
Naitee Ting, Richard K. Burdick, Franklin A. Graybill and Rongde Gui
Some distributions connected with sums of rectangular random variables pp. 137-142 Downloads
Wolfgang Stadje
Variances of sample medians pp. 143-146 Downloads
G. D. Lin and J. S. Huang
Half-sample estimation of sampling distributions pp. 147-155 Downloads
Jun Shao
On some information measures of degree [beta] = 2: estimation in simple-stage cluster sampling pp. 157-162 Downloads
María Angeles Gil and Pedro Gil
Effect of a missing observation on Hotelling's generalized T02 pp. 163-166 Downloads
Anant M. Kshirsagar
Bias in nonlinear regression model with heteroscedastic or Ar(1) error structure pp. 167-170 Downloads
Chih-Ling Tsai
Influence of incomplete observations in multiple linear regression pp. 171-174 Downloads
Weichung Joseph Shih
Pearson chi-square estimator and test for log-linear models with expected frequencies subject to linear constraints pp. 175-177 Downloads
Douglas G. Bonett
Nonparametric Bayesian analysis of the accelerated failure time model pp. 179-184 Downloads
Wesley Johnson and Ronald Christensen
Ordering probability distributions by tail behavior pp. 185-188 Downloads
A. A. Alzaid and M. Al-Osh
A proof of the Markov chain tree theorem pp. 189-192 Downloads
V. Anantharam and P. Tsoucas

Volume 8, issue 1, 1989

Characterization of the special discrete distributions through infinite, noninfinite and finite divisibility pp. 1-7 Downloads
Edward J. Danial
Moment inequalities pp. 9-16 Downloads
Tai-shing Lau
Some inequalities of Bonferroni--Galambos type pp. 17-20 Downloads
Xiaodong Tan and Yuan Xu
A note on the bivariate binomial distribution pp. 21-24 Downloads
S. Kocherlakota
Evaluation of the expected value of a determinant pp. 25-26 Downloads
T. W. Anderson
A note on the ace algorithm pp. 27-28 Downloads
Stena Kettl
First and second order derivatives having applications to estimation of response surface optima pp. 29-34 Downloads
John J. Peterson
Population variance prediction under normal dynamic superpopulation models pp. 35-39 Downloads
Heleno Bolfarine
Consistent regression estimation with fixed design points under dependence conditions pp. 41-50 Downloads
George G. Roussas
Spherical matrix distributions and cauchy quotients pp. 51-53 Downloads
Peter Phillips
On proximity between exponential and DMRL distributions pp. 55-57 Downloads
Kan Cheng and Zongfu He
Linear empirical Bayes estimation of quantiles pp. 59-65 Downloads
J. S. Maritz
Finiteness of moments of randomly stopped sums of i.i.d. random variables pp. 67-68 Downloads
Saeed Ghahramani and Ronald W. Wolff
Improved estimation of a covariance matrix under quadratic loss pp. 69-71 Downloads
Tatsuya Kubokawa
Strong uniform consistency of kernel probability density estimators based on sample moments pp. 73-79 Downloads
B. Abdous
Asymptotic estimate of probability of misclassification for discriminant rules based on density estimates pp. 81-88 Downloads
Kamal C. Chanda and F. H. Ruymgaart
Some new equireplicate balanced block designs pp. 89-89 Downloads
Kishore Sinha
Weak association with a stress-strength model application pp. 91-95 Downloads
A. N. Ahmed and A. A. Alzaid
Page updated 2021-08-01